TheLupusSite.com banner

1 - 6 of 6 Posts

·
Registered
Joined
·
23 Posts
Discussion Starter #1
Diagnosed last week then got the stomach flu on Sat. and now have the head cold. Didnt know if it was reaction to the Plaquinel or the flu when it hit me Sat. Anyway,feeling absolutely exhausted and I seem to have these raccoon eyes to go along with mess on my face. What a drag, is this normal?

Leanne
 

·
Registered
Joined
·
15,684 Posts
Hi Leanne and :welcome:

I'd say getting the cold was just a bad co-incidence :( and I hope you get over it soon. Often if we do get a cold or any other kind of viral or bacterial infection it can stir the Lupus up unfortunately :hug:

As far as the stomach flu goes, how is that now? Stomach upsets (cramping, diarrhea etc. ) are not uncommon in the first few weeks of treatment with Plaquenil, it should settle down soon though. If it doesn't then you may need to lower the dose and then gradually creep up on it so that your body has time to get used to it.

take care,

love
Lily
 

·
Registered
Joined
·
233 Posts
Welcome Leanne. Hope you find the people and advice here as terrific as I have. Read the previous Threads here on Plaquenil. They are the most informative on the drug and what to expect.
All the Best.
 

·
Registered
Joined
·
4,968 Posts
Welcome Leanne,

I am new to Lupus but wanted to shout out a warm welcome to you.

Hope you like it here.

I think this place is awesome and the folks are so supportive.

A good book is "The Lupus Book" by Dr. Daniel Wallace.

I suggest buying it and reading it. It is easy to understand.
 

·
Registered
Joined
·
23 Posts
Discussion Starter #5
Thanks for the warm welcomes

From what I see so far this is a very helpful site and you guys are all great.

Here is wishing everyone has a good day! Leanne
 

·
Registered
Joined
·
931 Posts
Hey Leanne and :welcome: to the forum!!

What an awful coincidence, starting plaquenil and getting the flu and a cold right after....!!

Plaquenil, like Lily mentioned, can cause an upset tummy at first especially if taken on an empty stomach, but that normally passes after the first couple of weeks one is on it. How is your tummy now? Is it ok?

Hope you're feeling a little better.... :)

Zoi
 
1 - 6 of 6 Posts
Top